# SDR IXXA05RNG059S

- Difficulty date: September 8, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND RT OUTBOARD FLAP, INBOARD FLAP HINGE FITTING AT STA XF339.7332 CRACKED.  DAMAGE WILL BE REPAIRED IAW EWO ATI-57-042 AND FAA FORM 8110-3 MUST BE ISSUED APPROVING THIS REPAIR.
